# SDR SWAA080096

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 45,212 hours, 38,323 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 4163DA
- Part serial: 3993
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING CLIMBOUT OF DEN L/E TRANSIT LIGHT ILLUMINATED.  NR 6 L/E SLAT DID NOT MOVE WHEN FLAPS RETRACTED.  NO ROLL NOTED.  REMOVED AND REPLACED L/E DEVICE CONTROL VALVE PER MM.
